Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Gold Open Access
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173


Invariant relations for the Bowen-Series transform

Author: Vincent Pit
Journal: Conform. Geom. Dyn. 16 (2012), 103-123
MSC (2010): Primary 37D40; Secondary 37C30, 58C40
Published electronically: April 16, 2012
MathSciNet review: 2910743
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Consider the Bowen-Series transform $ T$ associated with an even corners fundamental domain of finite volume for some Fuchsian group $ \Gamma $. We prove a generic invariance result that abstracts Series' orbit-equivalence theorem to families of relations on the unit circle. Two applications of this result are developed. We first prove that $ T$ satisfies a strong-orbit equivalence property, which allows to identify its hyperbolic periodic orbits with primitive hyperbolic conjugacy classes of $ \Gamma $. Then, we show thanks to the invariance theorem that the eigendistributions for the eigenvalue $ 1$ of the transfer operator of $ T$ with spectral parameter $ s \in \mathbb{C}$ are in bijection with smooth bounded eigenfunctions for the eigenvalue $ s(1-s)$ of the hyperbolic Laplacian on the quotient $ \mathbb{D} / \Gamma $.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 37D40, 37C30, 58C40

Retrieve articles in all journals with MSC (2010): 37D40, 37C30, 58C40

Additional Information

Vincent Pit
Affiliation: Département de Mathématiques d’Orsay, Université Paris-Sud 11, 91405 Orsay Cedex, France

PII: S 1088-4173(2012)00238-X
Received by editor(s): December 7, 2011
Published electronically: April 16, 2012
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia